Translator Disclaimer
March 2009 The axiom of spheres in semi-Riemannian geometry with lightlike submanifolds
Rakesh Kumar, Rachna Rani, R. K. Nagaich
Kodai Math. J. 32(1): 52-58 (March 2009). DOI: 10.2996/kmj/1238594545

Abstract

Let $(\overline{M},\overline{g})$ be a semi-Riemannain manifold and (M, g, S (TM), S (TM)) be its lightlike submanifold. We show that if $\overline{M}$ satisfies the axiom of r-planes & spheres then it is a real space form.

Citation

Download Citation

Rakesh Kumar. Rachna Rani. R. K. Nagaich. "The axiom of spheres in semi-Riemannian geometry with lightlike submanifolds." Kodai Math. J. 32 (1) 52 - 58, March 2009. https://doi.org/10.2996/kmj/1238594545

Information

Published: March 2009
First available in Project Euclid: 1 April 2009

zbMATH: 1160.53027
MathSciNet: MR2518553
Digital Object Identifier: 10.2996/kmj/1238594545

Rights: Copyright © 2009 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.32 • No. 1 • March 2009
Back to Top